# SDR SWAA2017121918518

- Difficulty date: November 7, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FASTENER HOLE ON THE FRAME FOUND CRACKED AT BS 727, WL 200.   REPAIRED THE FRAME IAW EA.
